# SDR 2008UALA03563

- Difficulty date: June 23, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 61,831 hours, 18,040 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ONE FOOT AFT OF DOOR FOUR RIGHT ABOUT THREE FEET ABOVE DOOR SILL.  DENT MEASURES 1.00 INCHES IN WIDTH AND .046 IN DEPTH.  REMOVED DAMAGE FABRICATED AND INSTALLED NEW REPAIR IAW SRM 53-00-01.
